Thanks Jessica for the detailed reply.
Klonopin can be taken with the Tylenol and NSAID. But NSAIDs increase the blood levels of the Lexapro, so you may be cautious taking them together. The symptoms you experienced can be due to many reasons as following;
1) medications side effects.
2) a prolonged migraine too can cause it.
4) inadequate sleep.
If the symptoms repeat or any new symptoms like nausea, dizziness appear, you should consult your doctor. You may consider prescription medications for the migraine from your doctor, if the attacks are recurrent or persistent.There are two types of medications used for the treatment of migraine;
1) To abort the attack
2) To prevent the headache
Valproic acid, gabapentin
Calcium channel blockers
Beta-blockers, tricyclic antidepressants
There are dietary triggers known which should be avoided. Common triggers are
b) aged cheeses and meats,
c) wine and beer
d) citrus fruits.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply."
Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.